# SDR DALA13014020939

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,546 hours, 47,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 31 AND AFT IN THE CABIN WERE INOPERATIVE.  MX FOUND CONNECTION IN THE CATWALK WAS COMPROMISED AND CLEANED IT.  WIRES WERE ALSO ROUTED AND THE ASSOCIATED FUSE WAS REPLACED.  FUNCTIONAL CHECKED GOOD.
